Advertisement
  • Announcements

    • Lindsay

      A Reminder that we are a PG13 Site   12/09/2016

      Please keep in mind that NO content can be posted that is not PG13!  No sexual content and definitely not images which is not permitted in a post! We will delete it.  Not even memes or humorous images should be posted, if you want these forums to continue. NO IMAGES! If you want to post an image, post the URL pointing it to your gallery.  Again, Depressionforums.org is PG13!! Thank you~ ~Forum Admin  
Sign in to follow this  
Followers 0
  • entries
    13
  • comments
    10
  • views
    7,622

Here We Go Again

Sign in to follow this  
Followers 0
misfit

Entry posted by %s

316 views

So it's become evident that I need SSRIs. I know this, I knew this. But I couldn't stand the weight I was gaining on prozac...or at least what I blamed on prozac. Who knows.

I tried Cymblata. I was optimistic about it since I am in pain all the time. But I reacted really badly to it. So bad I have missed three days of work. So my doctor gave me Prestiq to start. I see that it's pretty much Effexor which I vowed to never go on again because the withrdrawal is so bad. So now I am totally worried. But now I am sitting here thinking...why bother worrying about going off it when I never will be able to go off these things.

Maybe I will feel alive again. Maybe I won't be so angry and annoyed and sad. I don't know.


Sign in to follow this  
Followers 0


1 Comment


Misfit, I hope it works out for you. I've had to realize and accept that I'll probably always be on meds. I'm on Prozac now, but took Cymbalta for about 5 years. I just switched over to Prozac a couple of months ago.

At this point don't worry about the side effects from going off your med. Like you say, you may never be able to go off. So, look at the positive effects taking the med has on your life right now. That is the important thing!

Share this comment


Link to comment